2018
Том 70
№ 6

All Issues

Liu He-guo

Articles: 2
Brief Communications (English)

On split metacyclic groups

Liu He-guo, Yan Yang

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 10. - pp. 1432-1437

Using the properties of primitive characters, Gauss sums, and the Ramanujan sum, we study two hybrid mean values of Gauss sums and generalized Bernoulli numbers and give two asymptotic formulas.

Brief Communications (English)

On the Gauss sums and generalized Bernoulli numbers

Gao J., Liu He-guo

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 6. - pp. 848-854

Using the properties of primitive characters, Gauss sums, and the Ramanujan sum, we study two hybrid mean values of Gauss sums and generalized Bernoulli numbers and give two asymptotic formulas.